MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS DUAL PACK; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS DUAL PACK; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF12
Medical Device Problem Codes Material Fragmentation (1261); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Procedure performed: unknown event description: [translation] "the operating room reported an incident involving a threaded trocar.Defect: foreign body (rubber?) present in the trocar.The patient was given antibiotic prophylaxis to prevent the risk of infection.Another trocar was used to complete the procedure.The trocar was kept for expert examination.Can you tell me if you've received any other reports on this reference/batch, or if the analysis of the production batch mentions any deviations?" closing letter requested.Additional information received from sales manager via email on 31jul2024: [translation]: "by the way, the patient is doing very well (if anyone is interested) and has had no secondary infections."- doctor intervention: another trocar was used to complete the procedure.Patient status: a preventive antibiotic treatment was made by the surgeon, patient is doing well.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: unknown.Event description: [translation]: "the operating room reported an incident involving a threaded trocar.Defect: foreign body (rubber?) present in the trocar.The patient was given antibiotic prophylaxis to prevent the risk of infection.Another trocar was used to complete the procedure.The trocar was kept for expert examination.Can you tell me if you've received any other reports on this reference/batch, or if the analysis of the production batch mentions any deviations?" closing letter requested.Additional information received from sales manager via email on 31jul2024: [translation]: "by the way, the patient is doing very well (if anyone is interested) and has had no secondary infections."- doctor.Intervention: another trocar was used to complete the procedure.Patient status: a preventive antibiotic treatment was made by the surgeon, patient is doing well.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the presence of a black particulate inside the obturator.Testing was performed on the particulate; however, the source and material composition could not be determined.Based on the testing performed, it is possible that the particulate originated from the manufacturing process and came loose as the product was being used.It is also possible that the particulate originated from the customer.However, the exact time and root cause of the particulate is unknown.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.[correction] sections d1 and d4 (primary unique device identification number and additional unique device identification number) have been updated.

Brand Name
KII FIOS DUAL PACK
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key20047042
Report Number2027111-2024-00792
Device Sequence Number18116886
Product Code GCJ
UDI-Device Identifier00607915125707
UDI-Public(01)00607915125707
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCTF12
Device Catalogue Number101472858
Device Lot Number1519086
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown